Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Symmetries of Accola-Maclachlan and Kulkarni surfaces
S. A. Broughton, E. Bujalance, A. F. Costa, J. M. Gamboa and G. Gromadzki.
Proc. Amer. Math. Soc. 127 (1999), 637-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468184
Derived tubular strongly simply connected algebras
M. Barot and J. A. de la Peña.
Proc. Amer. Math. Soc. 127 (1999), 647-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468181
The Dedekind-Mertens formula and determinantal rings
Winfried Bruns and Anna Guerrieri.
Proc. Amer. Math. Soc. 127 (1999), 657-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468185
Counting the values taken by algebraic exponential polynomials
G. R. Everest and I. E. Shparlinski.
Proc. Amer. Math. Soc. 127 (1999), 665-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485471
Relative Brauer groups of discrete valued fields
Burton Fein and Murray Schacher.
Proc. Amer. Math. Soc. 127 (1999), 677-684
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487365
The multidimensional $p$-adic Green function
Nguyen Minh Chuong and Nguyen Van Co.
Proc. Amer. Math. Soc. 127 (1999), 685-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618721
The structure of some virtually free pro-$p$ groups
Claus Scheiderer.
Proc. Amer. Math. Soc. 127 (1999), 695-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487337
Modular varieties with the Fraser-Horn property
Diego Vaggione.
Proc. Amer. Math. Soc. 127 (1999), 701-708
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473681
Lie algebras of cohomological codimension one
Grant F. Armstrong, Grant Cairns and Gunky Kim.
Proc. Amer. Math. Soc. 127 (1999), 709-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469393
A multiplier relation for Calderón-Zygmund operators on $L^{1}(\mathbb{R}^{n})$
Jonathan Bennett.
Proc. Amer. Math. Soc. 127 (1999), 715-723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476118
A one-point attractor theory for the Navier-Stokes equation on thin domains with no-slip boundary conditions
Joel D. Avrin.
Proc. Amer. Math. Soc. 127 (1999), 725-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605915
A new characterization of $\operatorname{Proj}^{1}\mathcal X=0$ for countable spectra of (LB)-spaces
Jochen Wengenroth.
Proc. Amer. Math. Soc. 127 (1999), 737-744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468208
Factorization of functions in generalized Nevanlinna classes
Charles Horowitz.
Proc. Amer. Math. Soc. 127 (1999), 745-751
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469410
The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals II
R. L. Baker.
Proc. Amer. Math. Soc. 127 (1999), 753-761
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469394
A necessary condition of solvability for the capillarity boundary of Monge-Ampere equations in two dimensions
Ma Xi-Nan.
Proc. Amer. Math. Soc. 127 (1999), 763-769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487323
On the quintuple product identity
Hershel M. Farkas and Irwin Kra.
Proc. Amer. Math. Soc. 127 (1999), 771-778
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487364
On the proof of characterizations of the exponential dichotomy
Nguyen Van Minh.
Proc. Amer. Math. Soc. 127 (1999), 779-782
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473675
Positivity of polarizations of $n$-positive maps
Piotr Kicinski.
Proc. Amer. Math. Soc. 127 (1999), 783-789
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469417
Jacobi matrices with absolutely continuous spectrum
Jan Janas and Serguei Naboko.
Proc. Amer. Math. Soc. 127 (1999), 791-800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469415
Lengths of radii under conformal maps of the unit disc
Zoltan Balogh and Mario Bonk.
Proc. Amer. Math. Soc. 127 (1999), 801-804
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469396
The Bergman kernel function: Explicit formulas and zeroes
Harold P. Boas, Siqi Fu and Emil J. Straube.
Proc. Amer. Math. Soc. 127 (1999), 805-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469401
Integration and homogeneous functions
Jean B. Lasserre.
Proc. Amer. Math. Soc. 127 (1999), 813-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610733
A characterization of the Clifford torus
Qing-Ming Cheng and Susumu Ishikawa.
Proc. Amer. Math. Soc. 127 (1999), 819-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1636934
Closures of totally geodesic immersions into locally symmetric spaces of noncompact type
Tracy L. Payne.
Proc. Amer. Math. Soc. 127 (1999), 829-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468202
Finite families with few symmetric differences
Alberto Marcone, Franco Parlamento and Alberto Policriti.
Proc. Amer. Math. Soc. 127 (1999), 835-845
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487324
A variant of the diamond principle for combinatorial ideals
Y. Abe.
Proc. Amer. Math. Soc. 127 (1999), 847-849
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468178
On the constructible numbers
Carlos R. Videla.
Proc. Amer. Math. Soc. 127 (1999), 851-860
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469439
Characterization based on conditional expectations of adjacent order statistics: A unified approach
M. Franco and J. M. Ruiz.
Proc. Amer. Math. Soc. 127 (1999), 861-874
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610960
On the non-productivity of normality in Moore spaces
H. Cook and G. M. Reed.
Proc. Amer. Math. Soc. 127 (1999), 875-880
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1415580
Codimension 2 nonfibrators with finite fundamental groups
R. J. Daverman.
Proc. Amer. Math. Soc. 127 (1999), 881-888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646311
On the essential self-adjointness of the general second order elliptic operators
I. M. Oleinik.
Proc. Amer. Math. Soc. 127 (1999), 889-900
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1468201
A $𝜅$-normal, not densely normal Tychonoff space
Winfried Just and Jamal Tartir.
Proc. Amer. Math. Soc. 127 (1999), 901-905
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469416
Lindelöf property and absolute embeddings
A. Bella and I. V. Yaschenko.
Proc. Amer. Math. Soc. 127 (1999), 907-913
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469399
A class of differentiable toral maps which are topologically mixing
Naoya Sumi.
Proc. Amer. Math. Soc. 127 (1999), 915-924
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469436
Weyl’s construction and tensor power decomposition for $G_{2}$
Jing-Song Huang and Chen-Bo Zhu.
Proc. Amer. Math. Soc. 127 (1999), 925-934
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469412
Dimension of a minimal nilpotent orbit
Weiqiang Wang.
Proc. Amer. Math. Soc. 127 (1999), 935-936
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610801
Nontoric Hamiltonian circle actions on four-dimensional symplectic orbifolds
S. F. Singer, J. Talvacchia and N. Watson.
Proc. Amer. Math. Soc. 127 (1999), 937-940
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487340
The volume of a closed hyperbolic 3-manifold is bounded by $𝜋$ times the length of any presentation of its fundamental group
Daryl Cooper.
Proc. Amer. Math. Soc. 127 (1999), 941-942
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646313